# SDR RRXA98510

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640231503
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1280 WITH MISDRILLED HOLES AT LONGERONS 10, 11 AND 12 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE AND STRAPS IAW FAA APPROVED ACMI SKETCHES SK98381 AND SK98382, DC-8 SRM 51-1-21 AND AREA TREATED IAW DC-8 SRM 51-1-8.
